my son has been constipated for two days and i have given him stool softeners to try to help him i just switched him to Vyvance on thanksgiving, he has thrown up his food since he has been stopped up and i'm worried it hs somehting to do with this new med. He has never been sick a day in his life other than the adhd and of course he is manic because of the adhd meds please help i'm scared to death
If he's so constipated he's throwing up, he should see a doc immediately. There is such a thing as obstruction, and that causes the vomiting. An obstruction can be stool, but it can be other causes too. Constipation isn't listed as a side effect, but vomiting is. Usually not having a bowel movement for 2 days won't make you throw up. Just to be safe I would take him to the er and get him checked. If it is the constipation bothering him, they can clear it for him. If its some other reason for the nausea, they can give him something for it. A child can dehydrate pretty rapidly too, so for peace of mind its worth getting him checked.
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Mar 2010 • 2 answers
Vyvanse - When taking Vyvance how long should I wait to take a drug test so the Vyvance dont show up
Posted 26 Jan 2012 • 1 answer
Posted 15 Aug 2012 • 2 answers
Posted 25 Dec 2014 • 1 answer
Posted 10 Mar 2015 • 1 answer